# SDR ASAA2024011949720

- Difficulty date: January 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347057020800
- Condition: Dented
- Location: Frm 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, FLOOR BEAM AT STATION 52 DENTED ABOVE STRINGER 42 RH GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM AT FR.52, P/N D5347057020800 P.O.#1080462.1, IAW AIRBUS DWG. D53470260 ISSUE V AND A320 SRM 51-42-11. REMOVED AND REINSTALLED 2 EA. SPLICE CONNECTIONS AT FR. 52 STR. 41R. IAW A320 SRM 51-42-11.
